# SDR UALA2011052502573

- Difficulty date: May 23, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 58,393 hours, 21,523 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: ACP2788AB04
- Part serial: 250
- Condition: Faulted
- Location: Audio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O ACP TRANSMISSION BUTTON GREEN LIGHTS DO NOT ILLUM.  LIGHT UP WHEN TESTED.  REPLACED F/O'S ACP.  TESTS OK.
